Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Spectra associated to symmetric monoidal bicategories

Angélica M Osorno

Algebraic & Geometric Topology 12 (2012) 307–342
Bibliography
1 N A Baas, B I Dundas, B Richter, J Rognes, Stable bundles over rig categories, J. Topol. 4 (2011) 623 MR2832571
2 N A Baas, B I Dundas, J Rognes, Two-vector bundles and forms of elliptic cohomology, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 18 MR2079370
3 J Bénabou, Introduction to bicategories, from: "Reports of the Midwest Category Seminar", Springer (1967) 1 MR0220789
4 P Carrasco, A M Cegarra, A R Garzón, Nerves and classifying spaces for bicategories, Algebr. Geom. Topol. 10 (2010) 219 MR2602835
5 B Day, R Street, Monoidal bicategories and Hopf algebroids, Adv. Math. 129 (1997) 99 MR1458415
6 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
7 R Gordon, A J Power, R Street, Coherence for tricategories, 117, no. 558, Amer. Math. Soc. (1995) MR1261589
8 B J Guillou, Strictification of categories weakly enriched in symmetric monoidal categories, Theory Appl. Categ. 24 (2010) 564 MR2770075
9 M M Kapranov, V A Voevodsky, 2–categories and Zamolodchikov tetrahedra equations, from: "Algebraic groups and their generalizations : quantum and infinite-dimensional methods (University Park, PA, 1991)" (editors W J Haboush, B J Parshall), Proc. Sympos. Pure Math. 56, Amer. Math. Soc. (1994) 177 MR1278735
10 G M Kelly, R Street, Review of the elements of 2–categories, from: "Category Seminar (Proc. Sem., Sydney, 1972/1973)" (editor G M Kelly), Lecture Notes in Math. 420, Springer (1974) 75 MR0357542
11 S Lack, S Paoli, 2–nerves for bicategories, K–Theory 38 (2008) 153 MR2366560
12 M L Laplaza, Coherence for distributivity, from: "Coherence in categories" (editor S Mac Lane), Lecture Notes in Math. 281, Springer (1972) 29 MR0335598
13 T Leinster, Higher operads, higher categories, 298, Cambridge Univ. Press (2004) MR2094071
14 S Mac Lane, R Paré, Coherence for bicategories and indexed categories, J. Pure Appl. Algebra 37 (1985) 59 MR794793
15 M A Mandell, An inverse K–theory functor, Doc. Math. 15 (2010) 765 MR2735988
16 J P May, E ring spaces and E ring spectra, 577, Springer (1977) 268 MR0494077
17 J P May, The spectra associated to permutative categories, Topology 17 (1978) 225 MR508886
18 J P May, The construction of E ring spaces from bipermutative categories, from: "New topological contexts for Galois theory and algebraic geometry (BIRS 2008)" (editors A Baker, B Richter), Geom. Topol. Monogr., Geom. Topol. Publ. (2009) 283 MR2544392
19 P McCrudden, Balanced coalgebroids, Theory Appl. Categ. 7 (2000) 71 MR1764504
20 E G Minian, Loop and suspension functors for small categories and stable homotopy groups, Appl. Categ. Structures 11 (2003) 207 MR1978439
21 E G Minian, Spectra of small categories and infinite loop space machines, K–Theory 37 (2006) 249 MR2273459
22 D Quillen, Higher algebraic K–theory. I, from: "Algebraic K–theory, I : Higher K–theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
23 C Schlichtkrull, Units of ring spectra and their traces in algebraic K–theory, Geom. Topol. 8 (2004) 645 MR2057776
24 C Schommer-Pries, The classification of two-dimensional extended topological field theories, preprint (2011)
25 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
26 N Shimada, K Shimakawa, Delooping symmetric monoidal categories, Hiroshima Math. J. 9 (1979) 627 MR549667
27 M Shulman, Constructing symmetric monoidal bicategories arXiv:1004.0993v1
28 R Street, Fibrations in bicategories, Cahiers Topologie Géom. Différentielle 21 (1980) 111 MR574662
29 R Street, Categorical structures, from: "Handbook of algebra, Vol. 1" (editor M Hazewinkel), North-Holland (1996) 529 MR1421811
30 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
31 R W Thomason, Symmetric monoidal categories model all connective spectra, Theory Appl. Categ. 1 (1995) 78 MR1337494